MathSciNet Relay Station
MathSciNet bibliographic data
MR2045105 (2004m:46007) 46A45 (40C05)
Altay, Bilâl; Başar, Feyzi On the paranormed Riesz sequence spaces of non-absolute type. Southeast Asian Bull. Math. 26 (2003), no. 5, 701–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement